MathSciNet Relay Station
MathSciNet bibliographic data
MR231624 (37 #7177) 90.59 (39.00)
Hillman, A. P.; Mead, D. G.; O'Keefe, K. B.; O'Keefe, E. S. A dynamic programming generalization of $xy$ to $n$ variables. Proc. Amer. Math. Soc. 17 1966 720–723.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement